- Pechersky, Sergei & Sobolev, Arkady, 1995. "Set-Valued Nonlinear Analogues of the Shapley Value," International Journal of Game Theory, Springer, vol. 24(1), pages 57-78.
- Pechersky, Sergei & Rubinov, Alexander, 1993. "Solution concept for generalized multi- stage games without side payments," Journal of Mathematical Economics, Elsevier, vol. 22(5), pages 403-420.
To update listings or check citations waiting for approval, Sergei Pechersky should log into the RePEc Author Service
To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.
To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.
Please note that most corrections can take a couple of weeks to filter through the various RePEc services.